# SDR 98UAL900397

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Engine: Pwa JT8D15
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Cabin
- Component: Airesearch, 2040751MOD
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE CANNOT BE MAINTAINED IN AUTO.  CABIN ALTITUDE RISES IN DESCENT.  *S/D*  AIR CYCLE MACHINE FAILED.  REPLACED AIR CYCLE MACHINE.
